Ohio, 2014Damaging Wind in Ohio, July 8, 2014
July 8, 2014 · NWS ILN · 1 event in 1 county or zone
A weakening complex of thunderstorms overspread the region during the morning hours. A few of these storms were capable of producing damaging winds.
Every event with a place to put it. Tap one for its entry below.
- Tornadoes
- Tropical storms and surge
- Floods
- Wind
- Hail
- Winter weather
- Heat and drought
- Cold
- Fire, smoke and dust
- Marine and coastal
- Other
Open the live radar over this ground
- Deaths
- 0
- Injuries
- 0
- Property damage
- $1,000
- Crop damage
- None recorded
- Events
- 1
Deaths and injuries are direct and indirect together, as the offices filed them. Damage is property and crops in the dollars of the year, not adjusted for inflation, and only where an office estimated it.
A weakening complex of thunderstorms overspread the region during the morning hours. A few of these storms were capable of producing damaging winds.
What forecasters said that day
The local office's own words before the first event, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Wilmington, OH wrote its last area forecast discussion before the first event at Jul 8, 8:06 AM EST, 1 hour 53 minutes earlier.
Area forecast discussion, Jul 8, 8:06 AM EST, 1 hour 53 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE WILMINGTON OH
906 AM EDT TUE JUL 8 2014
.SYNOPSIS...
A COLD FRONT WILL CROSS THE OHIO VALLEY THIS EVENING WITH A ROUND
OF THUNDERSTORMS OCCURRING ALONG AND AHEAD OF IT. A LARGE AREA OF
HIGH PRESSURE WILL BUILD IN BEHIND THE FRONT AND SLIDE TO NEW
ENGLAND FOR THE WEEKEND. SOUTH FLOW WILL RETURN FOR THE REGION
OVER THE WEEKEND AND THE NEXT COLD FRONT EXPECTED TO WRING OUT
THIS MOISTURE WILL CROSS EARLY NEXT WEEK.
&&
.NEAR TERM /UNTIL 6 PM THIS EVENING/...
DECAYING MCS IS PROGRESSING QUICKLY EAST ACROSS OUR AREA THIS
MORNING. THE ASSOCIATED CLOUD SHIELD WILL HELP LIMIT INSTABILITY
THROUGH LATE MORNING. HOWEVER...GIVEN THE FAIRLY FAST EASTWARD
PROGRESSION OF THE REMNANTS AND A FAIR AMOUNT OF CLEARING
UPSTREAM...WE SHOULD STILL BE ABLE TO DESTABILIZE NICELY THROUGH
THE AFTERNOON HOURS. ML CAPES ARE PROGGED INTO THE 1000-1500 J/KG
RANGE BY MID TO LATE AFTERNOON. MEANWHILE...A COLD FRONT CURRENTLY
STRETCHING FROM FAR WESTERN LOWER MICHIGAN INTO CENTRAL ILLINOIS WILL
PUSH SOUTHEAST INTO OUR AREA THROUGH LATE AFTERNOON. MOST OF THE
SHORT RANGE CONVECTION ALLOWING MODELS ARE NOT INDICATING MUCH IN
THE WAY OF DEVELOPMENT ALONG THIS FRONT LATER THIS AFTERNOON.
HOWEVER...GIVEN THE MOIST AIRMASS...LOW LEVEL FORCING ALONG THE
FRONT AND POTENTIAL DESTABILIZATION THROUGH THIS AFTERNOON...THINK
THIS MAY BE UNDERDONE. WILL GO AHEAD AND ALLOW FOR A LULL IN PCPN
THROUGH LATE MORNING/EARLY AFTERNOON AS WE GET ON THE BACKSIDE OF
THE CURRENT REMNANTS. WILL THEN BUMP POPS BACK UP THROUGH MID TO
LATE AFTERNOON...ESPECIALLY ALONG AND SOUTHEAST OF THE I-71
CORRIDOR. IF WE ARE ABLE TO SUFFICIENTLY DESTABILIZE THIS
AFTERNOON...SHEAR PROFILES ARE FAIRLY FAVORABLE FOR ORGANIZED
STORMS AND POSSIBLE SEVERE STORMS. THE PRIMARY THREAT WILL BE
DAMAGING WINDS AND LARGE HAIL. HOWEVER...0-1 KM SHEAR VALUES IN
EXCESS OF 25 KNOTS ALONG AND SOUTH OF THE OHIO RIVER...MAY ALSO
SUPPORT AN ISOLATED TORNADO THREAT ACROSS OUR SOUTHEAST COUNTIES LATE
THIS AFTERNOON.
&&
.SHORT TERM /6 PM THIS EVENING THROUGH THURSDAY NIGHT/...
MUCH LIKE LAST NIGHT...THE REMAINING SHOWERS AND THUNDERSTORMS IN
THE EVENING WILL EXHIBIT A RAPID REDUCTION IN STRENGTH AND
COVERAGE. BY 6Z...THE PRECIPITATION WILL BE OUT OF THE CWA AND
ALONG THE OH/WV BORDER...AND CONTINUE TO MAKE A PROGRESSION
SOUTHEAST AS IT WEAKENS. FLOW NEVER TURNS WESTERLY UNTIL THE HIGH
PRESSURE BUILDS OVER THE MIDWEST BY DAYBREAK WEDNESDAY. A SHOT OF
COLD AIR BEING PULLED IN BEHIND THE FRONT MAY BE DEEP ENOUGH TO
CREATE SHOWERS ON WEDNESDAY.
THE CLOUD COVER WEDNESDAY DUE TO THE COLD ADVECTION WILL DISSIPATE
QUICKLY AND TEMPERATURES WILL COOL NICELY INTO THE 50S AND LOW 60S
FOR WEDNESDAY AND THURSDAY NIGHTS. DAYTIME HIGHS WILL TOP OUT IN
THE UPPER 70S TO AROUND 80.
&&
.LONG TERM /FRIDAY THROUGH MONDAY/...
NUMERICAL MODELS GENERALLY SIMILAR WITH LONG WAVE TROF SETTLING
INTO THE GREAT LAKES/OH VALLEY AT MID WEEK.
INITIAL SFC COLD FRONT TO PUSH SOUTH OF THE OHIO RIVER EARLY
WEDNESDAY WITH SECONDARY FRONT DROPPING SOUTH INTO ILN/S FA IN THE
AFTN. WILL CONTINUE HIGH CHANCE POPS MAINLY EARLY SOUTH AND ONLY A
SLIGHT CHC OF A SHOWER IN AFTN WITH SECONDARY FRONT NORTH. IN POST
FRONTAL ENVIRONMENT EXPECT SLIGHTLY BELOW NORMAL TEMPERATURES
WEDNESDAY.
MID/UPR LEVEL FLOW TO BECOME NORTHWESTERLY WITH SFC HIGH PRESSURE
BUILDING INTO THE REGION ON THURSDAY. THERE IS SOME SLIGHT
INDICATION THAT UNDER INFLUENCE OF MEAN TROF AND EMBEDDED WEAK
S/W...THERE COULD BE A FEW ISOLD POST FRONTAL SHOWERS THURSDAY
AFTN...MAINLY ACRS THE NORTH AND EAST...BUT HAVE KEPT FCST DRY AT
THIS TIME DUE TO LOW PROBABILITY AND OVERALL DRIER MODEL SOLN
TRENDS. SLIGHTLY BELOW NORMAL TEMPERATURES TO CONTINUE THURSDAY.
THE HIGH IS EXPECTED TO MOVE EAST OF THE AREA BY FRIDAY WHILE MID
LEVEL FLOW BECOMES MORE WESTERLY AS MINOR MID LEVEL RIDGING BUILDS
IN. THIS WILL ALLOW TEMPERATURES TO WARM TO NEAR NORMAL FRIDAY AND
AND SATURDAY.
MOISTURE WILL INCREASE WITH A RETURN SOUTHERLY FLOW WITH THE ECMWF
SOLN DEVELOPING NEXT CHANCE FOR PRECIPITATION SAT AFTN DUE TO AN
EMBEDDED DISTURBANCE. GFS SOLN IS ABOUT A DAY SLOWER WITH PCPN
ARRIVING SUNDAY AFTN. WILL CONTINUE TO FOLLOW FASTER MORE CONSISTENT
ECMWF. BEST CHANCE LOOKS TO BE ACROSS WEST CENTRAL OHIO. WILL
SPREAD CHANCE POPS ACRS ENTIRE FA SAT NIGHT AND SUNDAY WITH WARM
FRONT PIVOTING THRU FA. ASSOCIATED COLD FRONT TO DROP IN FROM NW
RESULTING IN CONTINUED CHANCE NEXT MONDAY. EXPECT TEMPERATURES AT OR
SLIGHTLY ABOVE NORMAL SUNDAY AND THEN A LTL BELOW NORMAL NEXT MONDAY
WITH PCPN AND FROPA.
&&
.AVIATION /13Z TUESDAY THROUGH SATURDAY/...
AREA OF THUNDERSTORMS IN INDIANA ATTM WITH REACH THE WRN TAFS
AROUND 12Z FOR THE ONSET OF THE TAF PERIOD. THE TSTMS SHOULD BE
EAST OF KCMH/KLCK BY 16Z. CARRIED MVFR CONDITIONS IN THE
TAFS...WITH THE EXCEPTION OF KDAY WHERE SOME STRONGER STORMS
COMING OUT OF INDIANA COULD AFFECT THEM LOWERING VSBYS TO IFR.
EXPECT A LULL IN THE ACTIVITY FOR THE LATE MORNING INTO EARLY AFTN
PERIOD BEHIND THIS INITIAL CONVECTION AS THE ATMOSPHERE GETS RE ENERGIZED.
BY AFTERNOON...CDFNT WILL BE PUSHING INTO THE AREA. SHOWERS AND
THUNDERSTORMS SHOULD REDEVELOP AHEAD OF THE FNT AS THERE WILL BE AN
AXIS OF LOW LEVEL MOISTURE CONVERGENCE ACROSS THE REGION.
MESOSCALE MODELS ARE SUGGESTING THAT THE AFTN CONVECTION MIGHT
DEVELOP AND HAVE BETTER COVERED E OF THE TAFS...BUT CONTINUED
WITH VCTS/CB FOR THE AFTN CONVECTION UNTIL WE SEE WHAT HAPPENS
WITH THE MORNING CONVECTION AS THIS MIGHT AFFECT LATER
DEVELOPMENT.
WINDS WILL AGAIN BECOME GUSTY LATE MORNING AND INTO THE AFTERNOON
HOURS AHEAD OF AN APPROACHING COLD FRONT AND IN THE WAKE OF THE
COMPLEX.
OUTLOOK...THUNDERSTORMS POSSIBLE SATURDAY.
&&
.ILN WATCHES/WARNINGS/ADVISORIES...
OH...NONE.
KY...NONE.
IN...NONE.
&&
SYNOPSIS...FRANKS
NEAR TERM...JGL
SHORT TERM...FRANKS
LONG TERM...AR
AVIATION...SITES
Hazardous weather outlook, Jul 8, 9:51 AM EST, 8 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE WILMINGTON OH
1051 AM EDT TUE JUL 8 2014
INZ073>075-080-KYZ089>100-OHZ054>056-062>065-070>074-077>082-088-
091500-
RIPLEY-DEARBORN-OHIO-SWITZERLAND-CARROLL-GALLATIN-BOONE-KENTON-
CAMPBELL-OWEN-GRANT-PENDLETON-BRACKEN-ROBERTSON-MASON-LEWIS-MADISON-
FRANKLIN OH-LICKING-GREENE-FAYETTE OH-PICKAWAY-FAIRFIELD-BUTLER-
WARREN-CLINTON-ROSS-HOCKING-HAMILTON-CLERMONT-BROWN-HIGHLAND-ADAMS-
PIKE-SCIOTO-
1051 AM EDT TUE JUL 8 2014
THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTHEAST INDIANA...NORTHEAST
KENTUCKY...NORTHERN KENTUCKY...CENTRAL OHIO...MIAMI VALLEY OF
OHIO...SOUTH CENTRAL OHIO AND SOUTHWEST OHIO.
.DAY ONE...TODAY AND TONIGHT.
SHOWERS AND THUNDERSTORMS ARE EXPECTED TO BECOME MORE WIDESPREAD
THROUGH THIS AFTERNOON. SOME OF THE STORMS MAY BECOME SEVERE
LATER THIS AFTERNOON INTO EARLY EVENING...ESPECIALLY SOUTHEAST OF
THE INTERSTATE 71 CORRIDOR. THE PRIMARY THREAT WILL BE DAMAGING
WINDS AND LARGE HAIL. SOME OF THE STORMS WILL BE CAPABLE OF
PRODUCING VERY HEAVY RAINFALL IN A SHORT PERIOD OF
TIME...RESULTING IN LOCALIZED FLOODING ISSUES.
.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY.
NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.
.SPOTTER INFORMATION STATEMENT...
SPOTTER ACTIVATION MAY BE NEEDED LATER TODAY.
INZ050-058-059-066-OHZ026-034-035-042>046-051>053-060-061-091500-
WAYNE-FAYETTE IN-UNION IN-FRANKLIN IN-HARDIN-MERCER-AUGLAIZE-DARKE-
SHELBY-LOGAN-UNION OH-DELAWARE-MIAMI-CHAMPAIGN-CLARK-PREBLE-
MONTGOMERY-
1051 AM EDT TUE JUL 8 2014
THIS HAZARDOUS WEATHER OUTLOOK IS FOR EAST CENTRAL
INDIANA...SOUTHEAST INDIANA...CENTRAL OHIO...MIAMI VALLEY OF OHIO
AND WEST CENTRAL OHIO.
.DAY ONE...TODAY AND TONIGHT.
OCCASIONAL SHOWERS AND THUNDERSTORMS ARE EXPECTED THROUGH THIS
AFTERNOON. A FEW OF THE STORMS MAY APPROACH SEVERE LIMITS...WITH
GUSTY WINDS BEING THE PRIMARY THREAT.
.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY.
NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.
.SPOTTER INFORMATION STATEMENT...
SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.
In the hours before
Special weather statement, Jul 8, 6:16 AM EST, 3 hours 43 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE WILMINGTON OH
716 AM EDT TUE JUL 8 2014
INZ050-058-059-066-OHZ034-042-060-061-070-081145-
UNION IN-FRANKLIN IN-FAYETTE IN-WAYNE IN-BUTLER OH-DARKE OH-MERCER OH-
MONTGOMERY OH-PREBLE OH-
716 AM EDT TUE JUL 8 2014
...A LINE OF STRONG THUNDERSTORMS WILL AFFECT PREBLE...NORTHWESTERN
MONTGOMERY...SOUTHWESTERN MERCER...DARKE...WESTERN BUTLER...EASTERN
WAYNE...SOUTHEASTERN FAYETTE...FRANKLIN AND UNION COUNTIES THROUGH
745 AM EDT...
AT 714 AM EDT...RADAR INDICATED STRONG THUNDERSTORMS ALONG A LINE
EXTENDING FROM 14 MILES WEST OF NORTH DAYTON TO SPRING GROVE TO
BROOKVILLE...MOVING EAST AT 35 MPH.
STORM HAZARDS INCLUDE...
WINDS TO 40 MPH...
VERY HEAVY RAIN...
SOME LOCATIONS THAT MAY BE AFFECTED INCLUDE...RICHMOND...
BROOKVILLE...LIBERTY...NEW PARIS...WEST COLLEGE CORNER...FORT
RECOVERY...OXFORD...EATON...CAMDEN...GREENVILLE...LEWISBURG...ARCANUM
AND ANSONIA.
ALSO...WHITEWATER STATE PARK...SAINT PETER...MOUNDS STATE RECREATION
AREA...MIDDLEBORO...WITTS STATION...WHITEWATER...BOSTON...RICHMOND
MUNICIPAL AIRPORT...BILLINGSVILLE AND KITCHEL ARE NEAR THE PATH OF
THIS LINE OF STRONG THUNDERSTORMS.
WATER WILL POND ON ROADS AND MAY QUICKLY FILL ROADSIDE DITCHES AND
SMALL STREAMS.
LAT...LON 3986 8500 4001 8505 4001 8482 4042 8481
4042 8456 3986 8440 3931 8460 3931 8520Local storm report, Jul 8, 6:27 AM EST, 3 hours 32 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WILMINGTON OH
727 AM EDT TUE JUL 08 2014
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0828 PM HAIL 3 W WILMINGTON 39.44N 83.89W
07/07/2014 M1.25 INCH CLINTON OH NWS EMPLOYEE
&&
SHOBE2Special weather statement, Jul 8, 6:34 AM EST, 3 hours 25 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE WILMINGTON OH
734 AM EDT TUE JUL 8 2014
OHZ034-035-043-081200-
AUGLAIZE OH-MERCER OH-SHELBY OH-
734 AM EDT TUE JUL 8 2014
...A LINE OF STRONG THUNDERSTORMS WILL AFFECT NORTHEASTERN SHELBY...
MERCER AND AUGLAIZE COUNTIES THROUGH 800 AM EDT...
AT 732 AM EDT...RADAR INDICATED STRONG THUNDERSTORMS ALONG A LINE
EXTENDING FROM 8 MILES NORTHWEST OF CHATTANOOGA TO CHATTANOOGA TO ST.
HENRY...MOVING EAST AT 50 MPH.
STORM HAZARDS INCLUDE...
WINDS TO 45 MPH...
VERY HEAVY RAIN...
SOME LOCATIONS THAT MAY BE AFFECTED INCLUDE...CELINA...NEW BREMEN...
ROCKFORD...ST. MARYS...BOTKINS...WAPAKONETA AND CRIDERSVILLE.
ALSO...CHATTANOOGA...CHICKASAW...MONTEZUMA...TAMA...BULKHEAD...
NEPTUNE...NEW KNOXVILLE...MENDON...MOULTON AND FRYBURG ARE NEAR THE
PATH OF THIS LINE OF STRONG THUNDERSTORMS.
WATER WILL POND ON ROADS AND MAY QUICKLY FILL ROADSIDE DITCHES AND
SMALL STREAMS.
LAT...LON 4073 8446 4069 8445 4069 8423 4066 8421
4066 8411 4065 8410 4065 8392 4045 8403
4042 8469 4052 8481 4073 8480Special weather statement, Jul 8, 9:15 AM EST, 44 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE WILMINGTON OH
1015 AM EDT TUE JUL 8 2014
INZ050-OHZ034-035-042>044-051-060-081445-
WAYNE IN-AUGLAIZE OH-DARKE OH-LOGAN OH-MERCER OH-MIAMI OH-PREBLE OH-
SHELBY OH-
1015 AM EDT TUE JUL 8 2014
...A LINE OF STRONG THUNDERSTORMS WILL AFFECT SHELBY...NORTHERN
PREBLE...NORTHWESTERN MIAMI...SOUTHERN MERCER...NORTHWESTERN LOGAN...
DARKE...SOUTHERN AUGLAIZE AND WAYNE COUNTIES THROUGH 1045 AM EDT...
AT 1013 AM EDT...RADAR INDICATED STRONG THUNDERSTORMS ALONG A LINE
EXTENDING FROM FORT RECOVERY TO 12 MILES NORTH OF ECONOMY TO 8 MILES
WEST OF DUBLIN...MOVING EAST AT 45 MPH.
STORM HAZARDS INCLUDE...
WINDS TO 40 MPH...
VERY HEAVY RAIN...
SOME LOCATIONS THAT MAY BE AFFECTED INCLUDE...FORT RECOVERY...
HAGERSTOWN...COLDWATER...CAMBRIDGE CITY...FOUNTAIN CITY...ANSONIA...
CENTERVILLE...ST. MARYS...NEW BREMEN...GREENVILLE...RICHMOND...
VERSAILLES...SIDNEY...PIQUA AND NEW PARIS.
ALSO...ECONOMY...NORTH DAYTON...DUBLIN...COSMOS...MOUNT AUBURN...ROSE
HILL...UNION CITY...ST. HENRY...JACKSONBURG AND WILLIAMSBURG ARE NEAR
THE PATH OF THIS LINE OF STRONG THUNDERSTORMS.
WATER WILL POND ON ROADS AND MAY QUICKLY FILL ROADSIDE DITCHES AND
SMALL STREAMS.
LAT...LON 4001 8520 4001 8482 4054 8480 4054 8393
4015 8421 3992 8444 3992 8448 3987 8448
3977 8459 3979 8523Special weather statement, Jul 8, 9:45 AM EST, 14 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE WILMINGTON OH
1045 AM EDT TUE JUL 8 2014
OHZ026-035-042>044-051-052-060-061-081515-
AUGLAIZE OH-CHAMPAIGN OH-DARKE OH-HARDIN OH-LOGAN OH-MIAMI OH-
MONTGOMERY OH-PREBLE OH-SHELBY OH-
1045 AM EDT TUE JUL 8 2014
...A LINE OF STRONG THUNDERSTORMS WILL AFFECT SHELBY...PREBLE...
MONTGOMERY...MIAMI...WESTERN LOGAN...HARDIN...SOUTHEASTERN DARKE...
WESTERN CHAMPAIGN AND AUGLAIZE COUNTIES THROUGH 1115 AM EDT...
AT 1042 AM EDT...RADAR INDICATED STRONG THUNDERSTORMS ALONG A LINE
EXTENDING FROM 6 MILES NORTH OF CRIDERSVILLE TO DARKE COUNTY AIRPORT
TO WEST FLORENCE...MOVING EAST AT 45 MPH.
STORM HAZARDS INCLUDE...
WINDS TO 40 MPH...
VERY HEAVY RAIN...
SOME LOCATIONS THAT MAY BE AFFECTED INCLUDE...ARCANUM...BOTKINS...
EATON...CAMDEN...LEWISBURG...COVINGTON...SIDNEY...PIQUA...ADA...WEST
MILTON...TROY...RUSSELLS POINT...TROTWOOD...TIPP CITY AND WEST
CARROLLTON.
ALSO...NEWPORT...RUSSIA...WEST MANCHESTER...KETTLERSVILLE...
HORATIO...UNION CORNERS...BLOOMER...SUGAR VALLEY...MCCARTYVILLE AND
BRADFORD ARE NEAR THE PATH OF THIS LINE OF STRONG THUNDERSTORMS.
WATER WILL POND ON ROADS AND MAY QUICKLY FILL ROADSIDE DITCHES AND
SMALL STREAMS.
LAT...LON 4075 8349 4004 8398 4004 8404 3993 8405
3963 8424 3963 8481 3986 8482 4036 8450
4036 8445 4042 8446 4069 8427 4065 8410
4065 8389 4082 8388 4082 8349Thunderstorm Wind, Shelby
- When
- July 8, 9:59 AM EST to 10:00 AM EST
- Where
- Shelby County, 1.48 mi NNE of Ft Loramie
- Measured
- 50 kt (58 mph) estimated gust
- Property damage
- $1,000
- Reported by
- Public
- Coordinates
- 40.370, -84.360
Thunderstorm winds downed several tree limbs near SR 362.
- Thunderstorm Wind
- Winds from a thunderstorm of 50 knots (58 mph) or more, or lower winds that caused damage or casualties. Measured gusts are marked MG, estimated EG.
After NWS Directive 10-1605, the rules offices file Storm Data by.
- Tornadoes and Hail in New York, July 8 to 9, 20144 deaths · $1.1 million · EF2 · 29 events
- Damaging Winds in Maryland, July 8, 20141 death · 8 injured · $16,000 · 55 kt wind · 16 events
- Tornado and Damaging Winds in Pennsylvania, July 8, 2014$57,000 · EF2 · 35 events
- Tornado and Hail in West Virginia, July 8, 20141 injured · $944,000 · EF1 · 35 events
- Damaging Winds in New York, July 8, 2014$818,000 · 57 kt wind · 60 events
- Tornadoes and Damaging Winds in West Virginia, July 8, 20142 injured · $355,000 · EF1 · 24 events
- Tornado and Hail in Pennsylvania, July 8, 2014$212,000 · EF1 · 42 events
- Tornadoes and Damaging Winds in Pennsylvania, July 8, 2014$415,000 · EF1 · 17 events
- Damaging Winds and Lightning Strikes in Pennsylvania, July 8, 20142 injured · $177,000 · 61 kt wind · 31 events
- Hail and Damaging Winds in Vermont, July 8, 2014$704,000 · 60 kt wind · 16 events
- Tornadoes and Damaging Winds in Ohio, July 8, 2014$329,000 · EF1 · 7 events
- Flash Flooding and Hail in Arkansas, July 8 to 9, 2014$605,000 · 1.75 in hail · 17 events
NOAA National Centers for Environmental Information, Storm Events Database, compiled from the National Weather Service’s monthly Storm Data. Complete through 2026-06; NCEI adds each month about 75 days after it ends and revises past years a few times a year. Rebuilt 2026-09-24. Each event’s entry at NCEI: 527564.